Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I have been having blood and clots in my urine

hi, I am 25 yrs old. since last night i have been having blood and clots in my urine and its quiet frequent. i don t have any pain,or fever . I am so worried about the whole thing. could you please help me with this ?
Asked On : Sun, 27 Mar 2011
Answers:  2 Views:  416
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
HI Preeti
You need medical attention asap.See a doctor immmediately.You need an ultrasound/CT Scan of pelvis,urine examination.Such frank hematuria is dangerous and could be related to infection,stones, renal neoplasia,trauma etc.Please seek medical attention.
Answered: Sun, 27 Mar 2011
I find this answer helpful
  User's Response
Hi Preethy
Welcome to HealthcareMagic.

This is called Hematuria(blood in urine).This could be due to several causes like urinary infection , tract abnormalities , kidney stones , kidney infection etc.,It is very important for you to visit your Doctor as early as possible and get evaluated for the cause.

Take care.
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor